# SDR CA960214004

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 14SF13M1OA
- Condition: Failed Test
- Location: #2 And #4 Blades
- Part time: 2,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #2 AND #4 BLADES FAILED SHEAR WAVE TEST AS PER SB 14SF-61-A95.
